# SDR MASA2011020501866

- Difficulty date: February 3, 2011
- Submitted: February 5, 2011
- Operation: Air carrier
- Aircraft: N27318
- Make and model: Cndair CL6002B19
- Aircraft serial: 7318
- Aircraft time: 29,423 hours, 29,541 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Rod End
- Condition: Disconnected
- Location: Flapper Valve
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACFT W/N PRESSURIZE.  MX RE-ATTACHED ROD END AND SPRING TO THE PAX DOOR FLAPPER VALVE.
